Volume 21 Number 2 (October 2015)

Table of Contents

Articles

PICK'S FORMULA AND GENERALIZED EHRHART QUASI-POLYNOMIALS PDF
Takayuki Hibi, Miyuki Nakamura, Ivana Natalia Kristantyo Samudro, Akiyoshi Tsuchiya 71-75
A CERTAIN SUBCLASS OF MULTIVALENT ANALYTIC FUNCTIONS WITH NEGATIVE COEFFICIENTS FOR OPERATOR ON HILBERT SPACE PDF
Abbas Kareem Wanas 77-82
WHEN IS AN ABELIAN WEAKLY CLEAN RING CLEAN? PDF
Peter Danchev 83-91
SIMULATION OF ANALYTICAL TRANSIENT WAVE DUE TO DOWNWARD BOTTOM THRUST PDF
Sugih Sudharma Tjandra, Sri Redjeki Pudjaprasetya, Leo Hari Wiryanto 93-104
EULERIAN AND HAMILTONIAN PROPERTIES OF GALLAI AND ANTI-GALLAI TOTAL GRAPHS PDF
Pravin Garg, Deepa Sinha, Shanu Goyal 105-116
ON THE CUBIC EDGE-TRANSITIVE GRAPHS OF ORDER $58p2$ PDF
laleh pourmokhtar, Mehdi Alaeiyan 117-126


Journal of the Indonesian Mathematical Society ( p-ISSN:2086-8952 | e-ISSN:2460-0245) published by the Indonesian Mathematical Society (IndoMS).

Indexed by:

logo DOAJLogo SintaThe Indonesian Publication Index-Portal Garuda Google Scholar logo zbMath Logo AMSLogo CrossrefLogo Thomson Reuters

Visitor Number : web statistics View My Stats


Creative Commons License
Journal of the Indonesian Mathematical Society by http://jims-a.org/index.php/jimsa is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.

p-ISSN:2086-8952e-ISSN:2460-0245